I want to go off my 40mg of celexa that I have been on for about 10 years, can
- 3 Jul 2009 by sage30906
... someone tell me the steps to come off the celexa so I do not have any withdrawl symptoms please, thank you.
22 Jul 2009
Sage, you should always consult your doctor before taking it upon yourself to discontinue any medication. I would advise you to ask him/her how to taper yourself off of the drug so as to not have any ill effects. Good luck.
30 Jun 2011
I tapered off 5 Mg per week from 80 Mg to 40 Mg The change or feeling was very noticeable. It was uncomfortable. 2 1/2 mg per week would have probably be better. I went right back up to 80 Mg and LIFE IS GREAT!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Someone told me you shouldn't take the two together! I would think the doctor would know. Also will the tiredness go away on the celexa in a few ...
2 answers • 19 May 2011
Have been on Celexa 29 mg with few if any side effects for one week and seemed to do well for mild depression and anxiety(for which I take .5 mg of ...
1 answer • 29 Sep 2011
Is there any problem with taking Celexa 20mg in the AM and PM vs taking 40mg in the evening? It seems that when I take 40mg at night it really screws ...
1 answer • 28 Oct 2011
I'm 23, approximately 2 years ago I started taking celexa (40mg/daily.) I gained about 50 pounds over the last 2 years (mainly the last year) I ...
4 answers • 27 Mar 2013
I know that Celexa is an SSRI and Effexor is an SSNRI. So, another way to rephase what I'm asking is what exactly is norepinephine and what is ...
4 answers • 21 Apr 2013